Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Stomach pain, dizziness, shaking, vomiting. What is going on?

I just woke up from a dead sleep from stomach pain. Thinking that I needed to use the bathroom I went to the toilet sat down and started to feel very weak dizzy and could not control my body. That s when I started shaking as if I was going to have a seazer. So I stood up and felt like I was going to throw up when I did. I thre up twice and feel a little paid but not as bad. What is going on with my body? And should I go to the hospital?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern from the history given here I could say that such symptoms is common in case of digestive disturbances and one can feel dizzy and sick feel prior to vomiting most of the hyperacidity would be the cause, and this is nothing to worry this cab be best managed with Tab Omeprazole 40 mg once in day and Tab Domperidone 30 mg once in day, hope this information helps you, have a nice day.
Answered: Sun, 25 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor